- Blackcurrant flavour powder for oral solution Paracetamol, Phenylephrine Headache, Sore throat, Blocked nose
- Tesco Max cold and flu relief blackcurrant flavour powder for oral solution Please read the enclosed leaflet carefully before you take this product. For the relief of symptoms of colds and flu such as headaches, aches and pains, sore throat, blocked nose and to reduce fever.
Each 5 g sachet of powder for oral solution provides a single dose containing the active ingredients: paracetamol 1000 mg and phenylephrine hydrochloride 12.2 mg. Also contains: sucrose, sodium citrate, citric acid, ascorbic acid, acesulfame potassium (E950), aspartame (E951), brilliant blue (E133), carmosine (E122), blackcurrant flavour. Each 5 g sachet contains 118 mg of sodium. MA Holder: Wrafton Laboratories Limited, Wrafton, Braunton, Devon EX33 WDL. PL 12063/0070.
• Do not store above 25°C. • Store in the original package.
Produced in the U.K.
Preparation and Usage
- For oral use: Pour the contents of one sachet into a mug. Fill it with hot, not boiling, water and stir until dissolved and drink. • Adults, the elderly and children over 12 years: Take one sachet. The powder is taken as a Hot Blackcurrant drink. Wait 4 to 6 hours before taking another dose. Do not take more often than 4 sachets in 24 hours. • Not recommended for children under 12 years. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
- Please read the enclosed leaflet carefully before you take this product.
- CONTAINS PARACETAMOL . Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.,
- Contains aspartame which may be harmful to people with phenylketonuria.,
- Consult your doctor or pharmacist before taking this product if you:,
- •have ever had liver or kidney disease,
- • are pregnant or breast-feeding.,
- Keep all medicines out of the sight and reach of children.
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
CONTAINS PARACETAMOL . Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well., Contains aspartame which may be harmful to people with phenylketonuria., Consult your doctor or pharmacist before taking this product if you:, •have ever had liver or kidney disease, • are pregnant or breast-feeding., Keep all medicines out of the sight and reach of children.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2020